Electronic Communications in Probability
- Electron. Commun. Probab.
- Volume 16 (2011), paper no. 11, 114-119.
Recursions and tightness for the maximum of the discrete, two dimensional Gaussian Free Field
We consider the maximum of the discrete two dimensional Gaussian free field in a box, and prove the existence of a (dense) deterministic subsequence along which the maximum, centered at its mean, is tight. The method of proof relies on an argument developed by Dekking and Host for branching random walks with bounded increments and on comparison results specific to Gaussian fields.
Electron. Commun. Probab., Volume 16 (2011), paper no. 11, 114-119.
Accepted: 16 February 2011
First available in Project Euclid: 7 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gaussian free field. Recursions
This work is licensed under aCreative Commons Attribution 3.0 License.
Bolthausen, Erwin; Deuschel, Jean-Dominique; Zeitouni, Ofer. Recursions and tightness for the maximum of the discrete, two dimensional Gaussian Free Field. Electron. Commun. Probab. 16 (2011), paper no. 11, 114--119. doi:10.1214/ECP.v16-1610. https://projecteuclid.org/euclid.ecp/1465261967